# SDR DALA13029063218

- Difficulty date: June 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Scored
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING AILERON NR 1 HINGE PIN (BOLT) SCORED.  RECEIVED 1 EA BOLT, PN D5755103720051 TO BE INSTALLED ON AMDS CARD 5760-1010S-RT.  WEAR LIMIT .20" FOUND OUT OF LIMITS IAW AMM 27-14-41-200-001-A.
